# SDR DXT2001F00002

- Difficulty date: September 24, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Engine: Garrtt TFE7315BR
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: 10961491
- Condition: Separated
- Location: Rt Mlg
- Part time: 304 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOODYEAR FLIGHT EAGLE PN 237K23-2, SN 10961491 FAILED ON TAKE-OFF.  SEPARATED TREAD PENETRATED WING UPPER SURFACE, ALSO DAMAGED FUSELAGE SIDE FAIRING AND RIGHT ENGINE NACELLE.  A BRAKE HYDRAULIC LINE WAS ALSO RUPTURED.  CAUSE OF FAILURE  UNKNOWN AT THIS TIME.  AIRCRAFT TT 304 HOURS.
